Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 5, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 25, 2016, 6:12 PM CDT for Marquette County, Wisconsin. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2016, 6:12 PM CDT (23:12 UTC)
- Expired
- May 25, 2016, 6:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marquette County, WI
The radar
The Milwaukee radar (KMKX), 113 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:40 PM CDT | TSTM WND DMG | 3 Ene Montello, WI | LARGE TREE DOWN ACROSS HIGHWAY 23. |
| May 25, 6:40 PM CDT | HAIL 0.75 | Harrisville, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
558
WUUS53 KMKX 252312
SVRMKX
WIC077-252345-
/O.NEW.KMKX.SV.W.0005.160525T2312Z-160525T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
612 PM CDT WED MAY 25 2016
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 645 PM CDT
* AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
WESTFIELD...OR 14 MILES NORTH OF PORTAGE...MOVING NORTHEAST AT 20
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTELLO...WESTFIELD...LAWRENCE...PACKWAUKEE...OXFORD...ENDEAVOR...
SPRINGFIELD CORNERS...BRIGGSVILLE...GLEN OAK AND HARRISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4382 8920 4380 8919 4381 8918 4380 8917
4379 8917 4365 8960 4398 8960 4398 8938
TIME...MOT...LOC 2312Z 230DEG 17KT 4376 8953
HAIL...1.00IN
WIND...60MPH
$$
BSH1 follow-up statement
896
WWUS53 KMKX 252343
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
643 PM CDT WED MAY 25 2016
WIC077-252353-
/O.EXP.KMKX.SV.W.0005.000000T0000Z-160525T2345Z/
MARQUETTE WI-
643 PM CDT WED MAY 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR MARQUETTE COUNTY WILL EXPIRE
AT 645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4382 8920 4380 8919 4381 8918 4380 8917
4379 8917 4365 8960 4398 8960 4398 8938
TIME...MOT...LOC 2341Z 230DEG 17KT 4376 8953
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:08 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 25, 4:08 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 408 PM CDT WED MAY 25 2016 .TONIGHT AND THURSDAY...Forecast Confidence Is Medium. A broken north to south line of showers and thunderstorms continues to slide northeast across Green Lake to Rock Counties. More showers and storms were seen extending into north central Illinois. These showers and storms were being driven by the main 500 mb shortwave trough moving northeast through the region, as well as some focused 850 mb warm air/moisture advection. HRRR model has handled this convection fairly well, and takes it out of the far east by middle evening. Will follow this general trend with high pops shifting northeastward into this evening. A quasi-stationary surface boundary extended northwest to southeast across the area as well, with a sharp temperature gradient. This boundary has been helping some storms intensify, and per earlier SPC Mesoscale Discussion may serve to add some low level rotation potential to any storms that cross it. This will need to be watched for quick spin-ups over the next few hours. SPC has entire area in a marginal severe risk, which implies isolated severe storms possible. Given the mean layer CAPEs to around 1000 J/kg, and deep layer shear of 30-plus knots, could see an isolated severe storm occur. Other issue to watch is slow movement of storms, which may drop heavy rainfall in a short period of time. This would bring minor street flooding possibilities in urban and low lying areas. Chances for showers and storms later this evening into Thursday are more uncertain. HRRR and NAMNest try to bring a slowly decaying band of showers and storms into the western area after 09Z Thursday, with other mesoscale models dry or taking this area to the south of Wisconsin. Area does get into warm sector airmass, as warm front moves northward. Not a lot to latch onto as far as forcing for upward vertical motion during this time period. For now, will keep lower end chance pops for later tonight, with lower pops on Thursday. A good part of Thursday may end up dry. Some fog is possible later tonight into Thursday morning, with dew points in the lower 60s and light winds. Areas near the lake may see some fog as well later this evening. Warm temperatures are expected tonight into Thursday. Highs in the middle 80s are expected over most of the area with south southwest winds Thursday. They may get a bit warmer if area remains precipitation-free and fewer clouds result. .THURSDAY NIGHT THROUGH FRIDAY NIGHT...FORECAST CONFIDENCE MEDIUM All models bring weak short wave energy into srn WI overnight Thursday night, with the 18Z NAM depicting a hefty meso-scale convective vorticity maxima over the sw by 06Z. Will start dry in the evening then trend pcpn in from sw to northeast with strengthening 850mb winds/convergence. Better chances move in with surface boundary lifting through the CWA Friday, followed by a short wave for Friday night affecting mainly western sections of the CWA. In spite of the precipitation still expect highs Friday to reach around 80 inland with a south wind, with lakeside areas cooler with onshore southeast winds. Expect lows in the lower to mid 60s both nights. .SATURDAY AND SATURDAY NIGHT...FORECAST CONFIDENCE MEDIUM Shower and storm chances continue with a persistent series of vorticity maxima moving across the area ahead of the main 500 mb trough, with the forecast area in the warm sector as the surface low tracks to the west. Again, not an all-day rain but no one period with low enough PoPs to have dry. Clouds and pcpn will hold highs in the mid-upper 70s. .LONG TERM...SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM Models have slowed passage of the mid-level trough through the region Sunday...keeping higher chance PoPs in the forecast into Sunday evening. Mid-level flow becomes a bit more zonal over the Upper Midwest for Monday before backing ahead of another trough crossing the northern inter-mountain states into the Northern Plains Monday night into Tuesday night...picking up a short wave in the Central Plains and lifting it up into the area Tuesday/Tuesday night. While overall pattern similar, timing/location differences in the details lead to slight chance/chance PoPs through the extended. Above normal temperature trend continues, but not as warm as this week. && .AVIATION/00Z TAFS/... Expect a broken line of showers and thunderstorms to continue to move northeast across TAF sites through about 03Z Thursday. VFR category conditions will prevail, though may see visibilities down to fuel alternates in any showers/storms. Brief gusty winds and small hail may occur as well. Easterly winds are expected at the eastern sites into this evening, with south to southeast winds at Madison. Should see mainly quiet weather for most of the rest of tonight into Thursday across TAF sites. There are outside chances for showers and storms later tonight into early Thursday morning at Madison, but not enough confidence to mention in TAFs at this point. Most of Thursday may end up dry. There should be a period of light fog and low clouds across the area later tonight into Thursday morning. May see ceilings down to or even below 1000 feet above ground level between 09Z and 15Z Thursday, with visibilities down to around 2 miles. Some uncertainty here with the timing and how low ceilings and visibilities will get. && .MARINE... A Marine Dense Fog Advisory continues for Sheboygan to Port Washington until 00Z this evening. Webcams there continue to show dense fog at Sheboygan. The rest of the waters do not show much in the way of fog, but chances should increase later tonight with higher dew points and warmer air moving back into the area. The showers and storms should help improve visibilities by early this evening. Fog should develop again later tonight into Thursday, as more warmth and moisture move into the area. The fog should linger through the upcoming weekend, as warm and moist air lingers over the region. May see some dense fog at times, as the moist airmass lingers over the cool lake waters. && .MKX Watches/Warnings/Advisories... WI...None. LM...DENSE FOG ADVISORY until 7 PM CDT this evening for LMZ643. && TONIGHT/Thursday AND AVIATION/MARINE...Wood Thursday NIGHT THROUGH Wednesday...REM
Hazardous weather outlook, May 25, 3:58 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 358 PM CDT WED MAY 25 2016 WIZ046-047-051-052-056>060-062>072-262100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 358 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A LINE OF SCATTERED TO NUMEROUS THUNDERSTORMS IS EXPECTED TO CROSS SOUTHERN WISCONSIN INTO THIS EVENING. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS..WHICH MEANS THAT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. IN ADDITION...SOME OF THE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL IN A SHORT PERIOD OF TIME...RESULTING IN MINOR STREET FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH TUESDAY...AS A TROUGH OF LOW PRESSURE REMAINS IN THE AREA...ALONG WITH A WAVERING FRONTAL BOUNDARY. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE AT SOME POINT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON THURSDAY. THIS MEANS THAT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AND AGAIN ON THURSDAY. LMZ643>646-262100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 358 PM CDT WED MAY 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A DENSE FOG ADVISORY IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE NEARSHORE WATERS OF LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON. PATCHY DENSE FOG MAY DEVELOP AS MORE HUMID AIR FLOWS ACROSS LAKE MICHIGAN. THE DENSE FOG MAY LINGER OR DEVELOP AGAIN INTO THE OVERNIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND INTO THIS EVENING. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS FOR THE NEARSHORE WATERS FROM JUST SOUTH OF SHEBOYGAN TO WINTHROP HARBOR IL. THIS MEANS THAT AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH NEXT TUESDAY...AS LOW PRESSURE REMAINS IN THE AREA...ALONG WITH A WAVERING FRONTAL BOUNDARY. A FEW OF THESE STORMS COULD BE STRONG TO SEVERE AT SOME POINT. DENSE FOG WILL BE POSSIBLE AT TIMES AS WARM...HUMID AIR LINGERS OVER LAKE MICHIGAN THROUGH THE UPCOMING WEEKEND. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, May 25, 4:39 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
439 PM CDT WED MAY 25 2016
WIZ058-059-252230-
WASHINGTON-DODGE-
439 PM CDT WED MAY 25 2016
...A STRONG THUNDERSTORM WILL AFFECT DODGE COUNTY...
AT 438 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR JUNEAU...MOVING
NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WATERTOWN...BEAVER DAM...MAYVILLE...HORICON...JUNEAU...THERESA...
HUSTISFORD...IRON RIDGE...BURNETT...WOODLAND...REESEVILLE...NEOSHO...
RICHWOOD...CLYMAN...LOWELL...KEKOSKEE...MINNESOTA JUNCTION...SOUTH BEAVER
DAM...KNOWLES AND LEIPSIG.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4350 8840 4338 8840 4320 8875 4320 8884
4350 8900 4363 8866 4363 8853
TIME...MOT...LOC 2138Z 224DEG 34KT 4335 8877
SPMSpecial weather statement, May 25, 4:50 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT WED MAY 25 2016
WIZ069-070-252230-
ROCK-WALWORTH-
450 PM CDT WED MAY 25 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WALWORTH COUNTY...
AT 450 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELKHORN...MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ELKHORN...EAST TROY...WILLIAMS BAY...DELAVAN LAKE...DARIEN...POTTER LAKE...
COMO...DELAVAN...LA GRANGE...MILLARD...TIBBETS...ABELLS CORNERS AND TROY
CENTER.
LAT...LON 4266 8880 4284 8861 4284 8831 4273 8831
4255 8863
TIME...MOT...LOC 2150Z 222DEG 31KT 4269 8861
SPMSpecial weather statement, May 25, 5:07 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
507 PM CDT WED MAY 25 2016
WIZ064-065-070-252245-
JEFFERSON-WAUKESHA-WALWORTH-
507 PM CDT WED MAY 25 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON...
NORTHEASTERN WALWORTH AND WAUKESHA COUNTIES...
AT 506 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PALMYRA...OR 8
MILES NORTHWEST OF EAST TROY...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 TO 55 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM. AT 505 PM CDT...A TREE WAS REPORTED DOWN NORTH OF ELKHORN
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAUKESHA...BROOKFIELD...MENOMONEE FALLS...PEWAUKEE...SUSSEX...HARTLAND...
MUKWONAGO...DELAFIELD...EAST TROY...WALES...OKAUCHEE LAKE...OCONOMOWOC...
MERTON...DOUSMAN...NORTH PRAIRIE...PALMYRA...LANNON...LAC LA BELLE...POTTER
LAKE AND ROME.
LAT...LON 4287 8873 4320 8846 4319 8841 4319 8810
4318 8806 4315 8807 4270 8846
TIME...MOT...LOC 2206Z 210DEG 42KT 4287 8852
SPMSpecial weather statement, May 25, 5:16 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 PM CDT WED MAY 25 2016
WIZ047-051-252245-
FOND DU LAC-GREEN LAKE-
516 PM CDT WED MAY 25 2016
...A STRONG THUNDERSTORM WILL AFFECT EASTERN GREEN LAKE AND
NORTHWESTERN FOND DU LAC COUNTIES...
AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREEN LAKE...OR
NEAR RIPON...MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RIPON...BERLIN...MARKESAN...GREEN LAKE...BRANDON...FAIRWATER AND WEST
ROSENDALE.
LAT...LON 4390 8888 4389 8864 4365 8886 4376 8907
4398 8896 4398 8889
TIME...MOT...LOC 2216Z 207DEG 29KT 4377 8893
SPMSpecial weather statement, May 25, 5:31 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
531 PM CDT WED MAY 25 2016
WIZ063-068-252315-
GREEN-DANE-
531 PM CDT WED MAY 25 2016
...A STRONG THUNDERSTORM WILL AFFECT GREEN COUNTY...
AT 531 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MONROE...MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MONROE...BELLEVILLE...NEW GLARUS...MONTICELLO...ALBANY...DAYTON AND JUDA.
LAT...LON 4251 8979 4286 8961 4286 8947 4282 8937
4266 8937 4250 8951
TIME...MOT...LOC 2231Z 206DEG 29KT 4256 8963
SPMSpecial weather statement, May 25, 5:40 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 540 PM CDT WED MAY 25 2016 WIZ046-252330- MARQUETTE- 540 PM CDT WED MAY 25 2016 ...A STRONG THUNDERSTORM WILL AFFECT MARQUETTE COUNTY... AT 540 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF WISCONSIN DELLS...MOVING NORTHEAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONTELLO...WESTFIELD...LAWRENCE...PACKWAUKEE...OXFORD...ENDEAVOR... NESHKORO...SPRINGFIELD CORNERS...BRIGGSVILLE...GLEN OAK AND HARRISVILLE. LAT...LON 4364 8942 4364 8960 4398 8960 4398 8921 TIME...MOT...LOC 2240Z 212DEG 18KT 4368 8966 SPM
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 10:55 AM CDT | Marine Dense Fog Advisory | MKX | 8 hr | |
| May 25, 2:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 29 min |
| May 25, 2:42 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 18 min |
| May 25, 2:47 PM CDT | Special Weather Statement | MKX | Dane | 43 min |
| May 25, 3:16 PM CDT | Special Weather Statement | MKX | Marquette | 44 min |
| May 25, 3:44 PM CDT | Special Weather Statement | MKX | Dane, Jefferson, Rock | 46 min |
| May 25, 3:53 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake | 67 min |
| May 25, 4:29 PM CDT | Special Weather Statement | MKX | Green Lake | 31 min |
| May 25, 4:39 PM CDT | Special Weather Statement | MKX | Dodge | 51 min |
| May 25, 4:50 PM CDT | Special Weather Statement | MKX | Walworth | 40 min |
| May 25, 5:07 PM CDT | Special Weather Statement | MKX | Waukesha | 38 min |
| May 25, 5:16 PM CDT | Special Weather Statement | MKX | Green Lake | 29 min |
| May 25, 5:31 PM CDT | Special Weather Statement | MKX | Green | 44 min |
| May 25, 5:40 PM CDT | Special Weather Statement | MKX | Marquette | 50 min |
| May 25, 6:19 PM CDT | Tornado Warning | MKX | Marquette | 26 min |
| May 25, 6:44 PM CDT | Special Weather Statement | MKX | Green Lake | 46 min |
| May 25, 6:58 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.